On a form of bi-variate-t distribution.

G. S. Lingappaiah

Gaceta Matemática (1980)

  • Volume: 32, Issue: 1-2, page 10-13
  • ISSN: 0016-3805

How to cite


Lingappaiah, G. S.. "On a form of bi-variate-t distribution.." Gaceta Matemática 32.1-2 (1980): 10-13. <http://eudml.org/doc/43181>.

author = {Lingappaiah, G. S.},
journal = {Gaceta Matemática},
keywords = {bi-variate-t distribution; probability integral; Student-t},
language = {eng},
number = {1-2},
pages = {10-13},
title = {On a form of bi-variate-t distribution.},
url = {http://eudml.org/doc/43181},
volume = {32},
year = {1980},

AU - Lingappaiah, G. S.
TI - On a form of bi-variate-t distribution.
JO - Gaceta Matemática
PY - 1980
VL - 32
IS - 1-2
SP - 10
EP - 13
LA - eng
KW - bi-variate-t distribution; probability integral; Student-t
UR - http://eudml.org/doc/43181
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.